You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1985/81/2
On the pointwise ergodic theorems in
L
p
(1
Download
PDF
- On the pointwise ergodic theorems in $L_{p}$ (1<p<∞)
Article
Original scientific text
Title
On the pointwise ergodic theorems in
L
p
(1
Authors
R. Emilion
1
Affiliations
Paris, France
Studia Mathematica
1985/81/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
171-178
Main language of publication
English
Published
1985
Exact and natural sciences
mathematics